# SDR CHQA201100187

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,909 hours, 18,990 cycles
- Engine: Allsn AE3007A
- Engine time: 21,796 hours, 18,442 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585405
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON TAKEOFF AND REPORTED THE LANDING GEAR LEVER WAS STUCK IN THE DOWN POSITION.  CREW NOTED THAT ALL LANDING GEAR INDICATIONS WERE NORMAL.  RETURNED TO KORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE STRUT AND PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.  MAINTENANCE THEN REPLACED THE LANDING GEAR HANDLE.  WHILE CHANGING THE LANDING GEAR HANDLE, FOUND THE RIGHT WOW PROXIMITY SWITCH TO BE BAD AND THE W509 RIGHT WOW HARNESS TO BE INTERMITTENT.  MAINTENANCE REPLACED THE W509 RIGHT WOW PROXIMITY SWITCH AND THE RIGHT WOW HARNESS.  OPERATIONAL AND TAXI CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
